# SDR W9FA201802120001

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 14,242 hours, 10,828 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Loose
- Location: Bellcrank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GROUND SPOILER ACTUATOR OUTBOARD UPPER BELLCRANK, WING MOUNT HOLE SLIP BUSHING LOOSE IN HOLE.
